# SDR 06FDEA1510

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING INBOARD FLAP UPPER SKIN STA XIFH 126 FOUND DOUBLER REPAIR.  REMOVE PANEL IAW SRM 51-31-01 PAR 6 VOL 2, REMOVED OLD REPAIR DOUBLER AND SEALANT IAW SRM 51-33-01 PAR 6 VOL 2 AND MM 12-22-02-01-7, PERFORMED NEW REPAIR DOUBLER IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.  REINSTALLED PANEL IAW SRM 51-31-01 PAR 6 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F167104/N01104 AND IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.
